# SDR SIMA20210222001

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 32,517 hours, 29,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW IDENTIFIER FWD AISLE SIGN INOP-C/A-R & R EMERGENCY LIGHT DC/AC INVERTER NR 6 IAW EMB 140 AMM 33-50-11.  EMERGENCY EXIT ROW IDENTIFIER FWD AISLE SIGN OPS CHECK GOOD.
